# SDR MASA98155

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

PHL/GHM - FLT 5760 - ON APPROACH TO BHM, THE LANDING GEAR WOULD NOT EXTEND.  THE CREW MANUALLY EXTENDED THE GEAR.  NO EMERGENCY WAS DECLARED, HOWEVER, THE TRUCKS WERE DISPATCHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL GEAR RETRACTIONS, BUT COULD NOT DUPLICATE THE PROBLEM.  THEY REMOVED AND REPLACED THE PSEU AS A PRECAUTIONARY MEASURE THEN TEST FLEW THE AIRCRAFT.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
